# SDR AALA20021891

- Difficulty date: December 29, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY AFT BULKHEAD EMERGENCY EXIT PATH LIGHTING INOPERATIVE.  REPAIRED BROKEN WIRE AT FORWARD GALLEY AFT BULKHEAD EMERGENCY EXIT PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
